Home > FLU >

Is celebrex bad for the heart

Health related question in topics Celebrex .We found some answers as below for this question "Is celebrex bad for the heart",you can compare them.

A:Celebrex, a popular arthritis drug that blocks pain by inhibiting an enzyme known as COX-2, has been shown in laboratory studies to induce arrhythmia, or irregular beating of the heart. ChaCha on! [ Source: http://www.chacha.com/question/is-celebrex-bad-for-the-heart ]
More Answers to "Is celebrex bad for the heart"
Is celebrex bad for the heart
http://www.chacha.com/question/is-celebrex-bad-for-the-heart
Celebrex, a popular arthritis drug that blocks pain by inhibiting an enzyme known as COX-2, has been shown in laboratory studies to induce arrhythmia, or irregular beating of the heart. ChaCha on!
Can you take celebrex with vicodin?
http://wiki.answers.com/Q/Can_you_take_celebrex_with_vicodin&src=ansTT
You need to ask this question to the physician who prescribed them or your pharmacist

Related Questions Answered on Y!Answers

Heart problems or am I going nuts???
Q: I've been having what feels like fluttering in my chest along with shortness of breath and feeling like somebody is sqeezing my ribs , I went to the doctor about a week ago for bladder cramps and she gave me nitrofur 100mg before I started taking them the chest tighness was occuring my doctor told me my heart was beating fast my bp was 120/78 which is a little high on the bottom for me yesterday I had bad attacks while sitting I took my bp and pulse it was 121/84 with a pulse of 84bpm this morning I took my bp it was 104/65 with 65bpm then after I got very dizzy I'm just wondering what's going on? Oh and years ago I took celebrex before it was recalled and had episodes like this but everything was fine by a cardio dr. I'm only 22 I'm not sure why this is going on but it worries me with all the heart problems my mom has I'm afraid I'll see some of it too
A: Look, your BP and your HR are fine. Chill out. You are making yourself a nervous wreck by worrying.
I have heart attack symptoms and hope it's not one?
Q: I'm a 29 year old female, not overweight, about a month ago I woke up with a severely sore throat and other cold symptoms. A day or so later my chest started hurting. I went to the doctor and she though I had a cold in my chest. I had numbness and tingling in my left arm, but I do have a previously injured left shoulder that spazzes a bit. The chest pain lasted a week or so, constantly, and then went away. A week ago it started again. I have good blood pressure and my pulse is always normal. Sometimes the pain feels like a squeezing around my midsection, almost like it's squeezing enough to burp me, but it's always dull and there, just gets a little worse once in a while. Exercise or stress doesn't seem to bring it on that I've noticed. I went back to the doc and am on celebrex and prevacid (she thinks carrying my 3 yr old is pinching a nerve and I have some ulcer symptoms). She also gave me skelaxin for bedtime. I'm planning to go back again, but would love to hear some other opinions. I know it mimics heart disease/heart attack so I'm going crazy with worry.My doctor called it chest wall pain, and that we were going to try an anti inflammatory for a week. along with muscle relaxers at bedtime. She also gave me prevacid because I have a very sensitive stomach. I don't have IBS, and normally don't burp much, but the last three days the pressure feeling seems to make me burp constantly. . . I would think if it was anything gastrointestinale it would be worse when I lay down, but this only seems to really hurt when I am in an upward sitting position. It feels like if I resituate or burp that it will go away, but never does. Thank you so much for any advice, I just wanted to see something that didn't say it was my heart! I am going back to the doc tomorrow or the next day.
A: Do not worry. The symptoms you are having really do not sound like a heart attack. It sounds like it could be a few different things: - it sounds like it could be a pulled muscle- do you still have your gallbladder, you are about the right age for gallbladder disease, and the pain you described could be your gallbladder-it could also be something like an ulcer or gastritisIf the meds your doctor gave you are not helping, then I strongly suggest you go back to her or see another doctor. The pain you are having does indicate something is wrong and you need to figure out what it is.
What's wrong with me?
Q: I have recently stopped taking morphine for pain and ever since then my blood pressure has been high and when I woke up yesterday morning I had chest pains and if I got stressed out I felt worse. It felt like my heart was racing and pounding at times. I'm on the following meds.. Cymbalta, Suboxone, Lyrica, Flexeril, Zofran, Celebrex, Zanaflex, Trazodone, and Protonix. When I was on pain meds and valium my blood pressure was normal. Since I went off the pain meds and valium in December my B.P. has not ever been normal. After waking up yesterday I took and Inderal that my Dr. gave me last year still in date to see if it would help my blood pressure. A few hours later though my B.P. went up to 140/102. I asked the Dr. I saw yesterday about valium and another muscle relaxer Soma she mentioned but she refused to give me either one. I'm seeing my primary Dr. this morning and I'd like to know what if anything he may do or give me will help. I feel like I'm always in a hurry and if I don't get to places on time I will be late and there will be consequences. Life at home is very stressful and I am always thinking about "what if?" Visualy it looks like I'm content and everything is o.k. but inside I feel like I'm racing against time. Since the B.P. med Inderal didn't do any good earlier is there a possibility that something else would work? I took clonodine a year ago but it just bottomed me down very low about 80/60 and I just about passed out so I don't think I'd want to try that again. While on the pain meds and valium I didn't get the feeling of always being in a hurry.My symptoms are as follows..Heart palpitationsHeadache when very stressedHigh blood pressure-The systolic (upper number) runs between 120 and 160 and the diastolic (lower number) runs between 90 and 106 Feeling like I am always in a hurry Nausea that I take zofran forDepression only due to the severe pain I've been in for over six years and only took the Cymbalta while on pain meds and valium cause they were a central nervous system depressant.I had surgery for a Spinal Cord Stimulator implant in Feb and Oct. It helps but not to the point of me feeling content. What could possibly be going on?I know I need to see a Dr. I saw one yesterday and she didn't even do anything or suggest anything for me. I'm going today to primary Dr. for the blood pressure even though the blood pressure meds didn't help at all.The meds Flexeril is a muscle relaxer, Zofran for nausea, Suboxone used to keep patients from taking opiate pain meds, Inderal for blood pressure, Celebrex is an anti-inflammatory, Trazodone is for sleep, Protonix is for acid reflux. Cymbalta is for depression that I got from the pain meds. I don't really exercise due to not enough time in my day and I take and pick up my kids from school. My husband cooks the meals but won't help out with other things around the house. The six years I was on pain meds made it so that the house just got messier and it's hard to catch up after all those years. I was wondering if I could have anxiety.
A: I'm no doctor, but you are taking many medicines. Doctors actually don't like to prescribe too many. I know, I've been there too.I don't know too much about you but can I suggest you make some modifications to your routine.Try to immediately reduce processed foods.Incorporate seaweed into your diet for iodine. Try fish sushi as it's very healthy.Eat some salads, no cheese, reduce eggs, and other saturated fats.No processed meats.Try going vegetarian for a few days, and when you desire to eat meat again, do so, such as lean chicken or fish.Get plenty of sunlight, and walk as much as you can. It's amazing how walking can lift our spirits.I was able to reduce my BP by doing the above. Iodine is a known healer, and was prescribed when everything else failed.You will have to tell yourself you are in no hurry, just repeat those words over and over. Sit in the gardens and enjoy them.This is only part of your answer as I'm not familiar with those meds you mentioned. Feel better soon!
TOP


Prev Question: What are the long term effects of Adderal
Next Question:

People also view
  • Is celebrex bad for the heart
  • What are some effects of diet pills
  • Is it safe to snort Adderall
  • What are the long term effects of Adderal
  • What does arrythmias mean
  • Why is Rockstar bad for you
  • How did Elvis Presely die
  • What happens when you overdose on the drug MDMA
  • What are the side effects of the medicine Niacin
  • What are tone negative effects of Ephedra